# SDR DXTA2014072105823

- Difficulty date: July 19, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 7,140 hours, 4,697 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8623712
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TWENTY MINUTES AFTER TAKEOFF AT 15000 FT,  APU STARTED USING THE APPROPRIATE CHECKLIST.  AFTER THE APU STABILIZED & THE BUSS TIE WAS OPENED, A STRONG BURNING ELECTRICAL ODOR WAS NOTED.  BLEED AIR WAS OFF.  APU WAS IMMEDIATELY SHUTDOWN.   DIVERTED TO THE NEAREST AIRPORT.  ODOR DISSIPATED GRADUALLY.  FIRE DEPARTMENT PERSONNEL NOTED BURNING ELECTRICAL ODOR ON ENTERING ACFT AROUND THE FWD CABINETS, LESS SO FWD IN THE COCKPIT.   INSPECTED COCKPIT & GALLEY FOR DAMAGE TO WIRES, NO DEFECTS NOTED.  RAN ENGINES FOR 15 MINUTES WITHOUT APU, NO ODOR NOTED.  RAN APU FOR AN HOUR WITH AND WITHOUT BLEED AIR.  NOTED A PUNGENT ODOR COMING FROM WEMACS WITH BLEED AIR ON.  R & R WATER SEPARATOR SOCK.  OPS & LEAK CHECKED GOOD, NO ODOR NOTED DONE IAW MM 21-30-00.
